# SDR DALA2020032402024

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION OUT OF LIMITS WAS FOUND ON STRINGERS SUPPORT FROM STA 1328 TO 1331 AT LBL 2.90 TO LBL 16.10 IN REF. NRC 00171. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00646, STRINGERS SUPPORT FROM STA 1328 TO 1331 AT LBL 2.90 TO LBL 16.10 (C2) WERE REPAIRED PER B757-300 SRM. (1535265)
